MAUDE Adverse Event Report: ROCHE DIAGNOSTICS ELECSYS FT3 III; RADIOIMMUNOASSAY, TOTAL TRIIODOTHYRONINE

ROCHE DIAGNOSTICS ELECSYS FT3 III; RADIOIMMUNOASSAY, TOTAL TRIIODOTHYRONINE
Model Number FT3 G3
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/31/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The patient sample was requested for investigation.
 
Event or Problem Description
The initial reporter received questionable elecsys ft3 iii assay and elecsys ft3 iii ver.2 results from one patient sample tested on the customer's cobas e 801 module with serial number: (b)(4), the investigation site's e 411 with serial number: (b)(4) and the investigation site's e 801 with serial number: (b)(4).This medwatch is for the ft3 iii assay.Please refer to medwatch with patient identifier: (b)(6) for the ft3 iii v2 assay.The reporter alleged that the ft3 result did not match the patient's clinical situation and that the thyroid data were imbalanced.The reporter suspects a falsely high ft3 result and some nonspecific interference in roche assays.The reporter requested measurement of the patient sample at an investigation site.It was also sent out to an outsourced laboratory.The reporter was not able to provide the date of measurement at the customer site.The date of blood sampling was used as the date of the event.The initial results were not reported outside of the laboratory.Please refer to the attachment "pt-80290 " for the highlighted questionable results.The ft3 iii reagent lot number used at the investigation site's e 411 is 585947 with an expiration date of 28-feb-2023.The ft3 iii reagent lot number used at the investigation site's e 801 is 583301 with an expiration date of 28-feb-2023.
 
Additional Manufacturer Narrative
The patient sample was received for investigation.The investigation was not able to confirm the results of the different assay versions of ft3 iii from the investigation laboratory and an e 801 module.The investigation was able to confirm the different ft3 iii assay results from the e 801 module and the e 411 analyzer.The investigation confirmed the presence of a small biotinol-depending interference.The investigation also confirmed the presence of streptavidin interference.The investigation determined that the event was caused by the streptavidin interference factor in the sample.Product labeling states: "in rare cases, interference due to extremely high titers of antibodies to analyte-specific antibodies, streptavidin or ruthenium can occur.These effects are minimized by suitable test design.For diagnostic purposes, the results should always be assessed in conjunction with the patient¿s medical history, clinical examination and other findings.".

Brand Name
ELECSYS FT3 III
Common Device Name
RADIOIMMUNOASSAY, TOTAL TRIIODOTHYRONINE
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhoferstrasse 116
na
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
amy nelson
9115 hague road
na
indianapolis, IN 46250
3174767531
MDR Report Key16603204
Report Number1823260-2023-00949
Device Sequence Number5924031
Product Code CDP
UDI-Device Identifier04015630939718
UDI-Public04015630939718
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K963127
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/13/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/28/2023
Device Model NumberFT3 G3
Device Catalogue Number07027362190
Device Lot Number585947, 583301
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/24/2023
Supplement Date Received by Manufacturer06/16/2023
Initial Report FDA Received Date03/23/2023
Supplement Report FDA Received Date07/13/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
LEVOTHYROXINE SODIUM.
Patient SexUnknown